Alert archive / U.S. Virgin Islands / High Surf Advisories in 2020

High Surf Advisory 3, NWS JSJ

February 24, 2020

NWS JSJ issued this high surf advisory at Feb 24, 2020, 7:07 AM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2020, 7:07 AM CST (13:07 UTC)
Expired
Feb 25, 2020, 8:00 AM CST
In force
25 hr
Issued by
NWS JSJ

The text

As transmitted.

419 
WHCA42 TJSJ 241307
CFWSJU

Coastal Hazard Message
National Weather Service San Juan PR
907 AM AST Mon Feb 24 2020

PRZ001-002-005-008-010-012-VIZ001-250200-
/O.NEW.TJSJ.SU.Y.0003.200224T1307Z-200225T1000Z/
/O.CON.TJSJ.RP.S.0014.000000T0000Z-200226T1000Z/
San Juan and Vicinity-Northeast-North Central-Northwest-
Mayaguez and Vicinity-Culebra-
St.Thomas...St. John...and Adjacent Islands-
907 AM AST Mon Feb 24 2020

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM AST TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...

* WHAT...High Surf Advisory, large breaking waves of 10 to 14
  feet. High Rip Current Risk, dangerous rip currents expected.

* WHERE...U.S. Virgin Islands, St. Thomas, St. John, and Adjacent
  Islands. Puerto Rico, San Juan and Vicinity, Northeast, North
  Central, Northwest, Mayaguez and Vicinity and Culebra.

* WHEN...High Surf Advisory until 6 AM AST Tuesday. High Rip
  Current Risk through late Tuesday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
4 follow-up statements
918 
WHCA42 TJSJ 242047
CFWSJU

Coastal Hazard Message
National Weather Service San Juan PR
447 PM AST Mon Feb 24 2020

PRZ012-VIZ001-250500-
/O.CAN.TJSJ.SU.Y.0003.000000T0000Z-200225T1000Z/
/O.EXT.TJSJ.RP.S.0014.000000T0000Z-200227T0600Z/
Culebra-St.Thomas...St. John...and Adjacent Islands-
447 PM AST Mon Feb 24 2020

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE WEDNESDAY
NIGHT...
...HIGH SURF ADVISORY IS CANCELLED...

* WHAT...High Rip Current Risk, dangerous rip currents expected.

* WHERE...In Virgin Islands, St. Thomas, St. John, and Adjacent
  Islands. In Puerto Rico, Culebra Municipality.

* WHEN...Through late Wednesday night.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ001-002-005-008-010-250500-
/O.EXT.TJSJ.RP.S.0014.000000T0000Z-200227T0600Z/
/O.CON.TJSJ.SU.Y.0003.000000T0000Z-200225T1000Z/
San Juan and Vicinity-Northeast-North Central-Northwest-
Mayaguez and Vicinity-
447 PM AST Mon Feb 24 2020

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE WEDNESDAY
NIGHT...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY...

* WHAT...High Surf Advisory, large breaking waves of 10 to 12 
  feet. High Rip Current Risk, dangerous rip currents expected.

* WHERE...San Juan and Vicinity, Northeast, North Central,
  Northwest, Mayaguez and Vicinity.

* WHEN...For the High Surf Advisory, until 6 AM AST Tuesday. For 
  the High Rip Current Risk, through late Wednesday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
536 
WHCA42 TJSJ 242228
CFWSJU

Coastal Hazard Message
National Weather Service San Juan PR
628 PM AST Mon Feb 24 2020

PRZ001-002-005-008-010-251000-
/O.CON.TJSJ.SU.Y.0003.000000T0000Z-200225T1000Z/
/O.CON.TJSJ.RP.S.0014.000000T0000Z-200227T0600Z/
San Juan and Vicinity-Northeast-North Central-Northwest-
Mayaguez and Vicinity-
628 PM AST Mon Feb 24 2020

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE WEDNESDAY
NIGHT...

* WHAT...High Surf Advisory, large breaking waves of 10 to 12 
  feet. High Rip Current Risk, dangerous rip currents expected.

* WHERE...San Juan and Vicinity, Northeast, North Central, 
  Northwest, Mayaguez and Vicinity.

* WHEN...For the High Surf Advisory, until 6 AM AST Tuesday. For 
  the High Rip Current Risk, through late Wednesday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

VIZ002-251000-
/O.EXA.TJSJ.RP.S.0014.000000T0000Z-200227T0600Z/
St Croix-
628 PM AST Mon Feb 24 2020

...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE WEDNESDAY NIGHT...

* WHAT...High Surf Advisory, large breaking waves of 10 to 12 
  feet. High Rip Current Risk, dangerous rip currents expected.

* WHERE... Cramer Park beach in St Croix.

* WHEN...For the High Surf Advisory, until 6 AM AST Tuesday. For 
  the High Rip Current Risk, through late Wednesday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ012-VIZ001-251000-
/O.CON.TJSJ.RP.S.0014.000000T0000Z-200227T0600Z/
Culebra-St.Thomas...St. John...and Adjacent Islands-
628 PM AST Mon Feb 24 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE WEDNESDAY
NIGHT...

* WHAT...High Rip Current Risk, dangerous rip currents expected.

* WHERE...In Virgin Islands, St. Thomas, St. John, and Adjacent 
  Islands. In Puerto Rico, Culebra Municipality.

* WHEN...Through late Wednesday night.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
300 
WHCA42 TJSJ 250815
CFWSJU

Coastal Hazard Message
National Weather Service San Juan PR
415 AM AST Tue Feb 25 2020

PRZ001-002-005-008-010-251615-
/O.EXT.TJSJ.SU.Y.0003.000000T0000Z-200225T1400Z/
/O.EXT.TJSJ.RP.S.0014.000000T0000Z-200227T1000Z/
San Juan and Vicinity-Northeast-North Central-Northwest-
Mayaguez and Vicinity-
415 AM AST Tue Feb 25 2020

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM AST THIS
MORNING...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE WEDNESDAY
NIGHT...

* WHAT...High Surf Advisory, large breaking waves of 10 to 12 
  feet. High Rip Current Risk, dangerous rip currents expected.

* WHERE...San Juan and Vicinity, Northeast, North Central, 
  Northwest, Mayaguez and Vicinity.

* WHEN...For the High Surf Advisory, until 10 AM AST this 
  morning. For the High Rip Current Risk, through late Wednesday 
  night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ013-251615-
/O.EXB.TJSJ.RP.S.0014.200225T1000Z-200225T2200Z/
Vieques-
415 AM AST Tue Feb 25 2020

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS AFTERNOON...

* WHAT...High Surf Advisory, large breaking waves of 10 to 12 
  feet. High Rip Current Risk, dangerous rip currents expected.

* WHERE...Vieques County.

* WHEN...Through this afternoon.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ012-VIZ001-002-251615-
/O.EXT.TJSJ.RP.S.0014.000000T0000Z-200227T1000Z/
Culebra-St.Thomas...St. John...and Adjacent Islands-St Croix-
415 AM AST Tue Feb 25 2020

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE WEDNESDAY
NIGHT...

* WHAT...High Surf Advisory, large breaking waves of 10 to 12 
  feet. High Rip Current Risk, dangerous rip currents expected.

* WHERE... Cramer Park beach in St Croix.

* WHEN...Through late Wednesday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
529 
WHCA42 TJSJ 251413
CFWSJU

Coastal Hazard Message
National Weather Service San Juan PR
1013 AM AST Tue Feb 25 2020

The High Surf Advisory has expired. However, occasional breaking
waves of 10 feet are still possible, and there is still a high
risk of rip currents.

PRZ001-002-005-008-010-260200-
/O.EXP.TJSJ.SU.Y.0003.000000T0000Z-200225T1400Z/
/O.CON.TJSJ.RP.S.0014.000000T0000Z-200227T1000Z/
San Juan and Vicinity-Northeast-North Central-Northwest-
Mayaguez and Vicinity-
1013 AM AST Tue Feb 25 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE WEDNESDAY
NIGHT...
...HIGH SURF ADVISORY HAS EXPIRED...

* WHAT...Dangerous rip currents.

* WHERE...San Juan and Vicinity, Northeast, North Central, 
  Northwest, Mayaguez and Vicinity.

* WHEN...High Rip Current Risk, through late Wednesday night.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ013-252200-
/O.CON.TJSJ.RP.S.0014.000000T0000Z-200225T2200Z/
Vieques-
1013 AM AST Tue Feb 25 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...Vieques.

* WHEN...Through this afternoon.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ012-VIZ001-002-260200-
/O.CON.TJSJ.RP.S.0014.000000T0000Z-200227T1000Z/
Culebra-St.Thomas...St. John...and Adjacent Islands-St Croix-
1013 AM AST Tue Feb 25 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE WEDNESDAY
NIGHT...

* WHAT...Dangerous rip currents expected.

* WHERE...In Virgin Islands, St. Thomas, St. John, and Adjacent 
  Islands, and St.Croix. In Puerto Rico, Culebra Municipality.

* WHEN...Through late Wednesday night.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Feb 24, 2:57 AM CST, 4 hours 10 minutes earlier.

Area forecast discussion, Feb 24, 2:57 AM CST, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
457 AM AST Mon Feb 24 2020

.SYNOPSIS...

A weak frontal boundary across the Atlantic waters is causing
showers across the local waters. The frontal boundary will
continue to produce showers across the local waters today; this
activity will then spread inland during the afternoon. High
pressure will move over the region by mid-week and hold through
Sunday. The high pressure will cause relatively tranquil weather,
however an isolated showers can't be ruled out during the
afternoon. Sunday, another frontal boundary is expected to move
close to the area, and bring an end to the relatively tranquil
weather for Puerto Rio and the U.S. Virgin Islands.

&&

.SHORT TERM...Today through Wednesday...

A frontal boundary is providing plenty of moisture across the
islands. This front will linger and dissipate over the region
through the short term. Although there is high uncertainty about
where is going to be observed the rain activity, the available
moisture will result in cloudy skies and rainy conditions across
many parts of the islands. However, this activity should remain
mainly over the waters, and from the northwest to northeast portions
of Puerto Rico and the northern U.S. Virgin Islands. Shower activity
will spread across the interior and southern sections by mid-morning
into the afternoon hours. The less potential to observe rain
activity is in St Croix. Therefore, we are forecasting fair weather
for them. As the day progresses, the available moisture in
combination with surface convergence and mountain effects, will aid
in the development of afternoon showers over the interior, west and
northern half of PR. Under light steering winds periods of prolonged
moderate to locally heavy rains will lead to urban and small stream
flooding across portions of the islands.

As the aforementioned frontal boundary dissipate, a surface high
pressure which is forecast to move eastward into the Central
Atlantic Ocean will promote an advective pattern by Wednesday.
Therefore, winds will return from the east and the typical trade
wind showers.

&&

.LONG TERM...Thursday through Tuesday...

Relatively stable weather is prog to prevail through most of the
long-term period as a result of ridging at the surface and aloft.
As the ridges hold across the area, they will also transport a
drier air across Puerto Rico and the U.S. Virgin Islands, and
increase the trade wind cap through Saturday Afternoon. However,
moisture confined between 1000 to 700 MB, local, and diurnal
effects could produce a few showers during the afternoon. Showers
that do develop will be short-lived and produce light rainfall
amounts.

Saturday will be a transition day as a frontal boundary across the
western Atlantic begins to weaken the surface and mid-level
ridge, which will allow moisture to slide underneath the ridges.
The moisture increase will aid in the development of showers
during the early morning across eastern and northern Puerto Rico,
and the U.S. Virgin Islands. Then showers across the western and
interior during the afternoon. Sunday, a short-wave, and jet-steak
are forecast to round the best of the trough mentioned above. As
a result, the frontal boundary will continue to move south and
near the local waters late Sunday night into Monday morning.

The GFS shows the frontal boundary draped over Puerto Rico by Monday
afternoon, and lingering through Tuesday morning. Additionally,
the GFS shows precipitable water values ranging from 1.5 to 2.0
inches Monday through early Tuesday morning. The moisture
increase, low-level convergence, adequate instability, and
northerly wind flow will aid in the development of scattered to
numerous showers Monday through Tuesday morning.

By Tuesday afternoon, current guidance shows the frontal boundary south
of Puerto Rico, and precipitable water values decreasing
throughout the day. Nevertheless, lingering moisture will combine
with local and diurnal effects to induce scattered to isolated
showers during the afternoon. At this time, thunderstorm
development looks bleak due to warm 500 MB temperatures and
limited upper-level divergence over Puerto Rico and the U.S.
Virgin Islands. However, a few isolated thunderstorms may develop
across the Atlantic, and Caribbean waters were current guidance
has the highest upper-level divergence.

&&

.AVIATION...

SHRA/-SHRA will affect the terminals of N/W-PR/St Thomas
as a frontal boundary stall near the region. Therefore, expects
ceilings btwn FL030-FL070 at JBQ/JMZ/JSJ/IST through much of the
fcst period. SHRA will slowly move into the interior and S-PR after
24/15z, impacting JPS. ISX/NCM/KPK can expect tranquil weather
conditions. Winds will continue light and VRB, increasing around 10
knots with a NE component and sea breeze variations after 24/13z.
S/SW component.

&&

.MARINE...

A northerly swell and winds up to 20 kts will cause hazardous
seas through the middle of the week. There is a small craft
advisory in effect for the Atlantic waters, Mona Passage, Anegada
Passage and the northern near-shore waters of Puerto Rico.
Additionally, there is a high risk of rip currents for the
northern, eastern and western beaches of Puerto Rico. Also, there
is a high risk of rip currents for Saint Thomas, Saint John and
the beaches of Culebra. Winds will be from the northeast to east-
northeast ranging from 10 to 20 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  82  73  82  73 /  70  40  60  50
STT  83  73  83  74 /  10  50  50  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through late Tuesday night for Culebra-
     Mayaguez and Vicinity-North Central-Northeast-Northwest-San
     Juan and Vicinity-Southeast.

     High Rip Current Risk until 6 AM AST early this morning for
     Southwest.

VI...High Rip Current Risk through late Tuesday night for
     St.Thomas...St. John...and Adjacent Islands.

AM...Small Craft Advisory until 6 AM AST Wednesday for Coastal Waters
     of Northern Puerto Rico out 10 NM.

     Small Craft Advisory until 2 AM AST Thursday for Atlantic Waters
     of Puerto Rico and USVI from 10 NM to 19.5N.

     Small Craft Advisory until 8 PM AST Tuesday for Coastal Waters
     OF Northwestern Puerto Rico out 10 NM-Coastal Waters of
     Northern USVI and Culebra out 10 NM.

     Small Craft Advisory from 8 AM this morning to 8 PM AST this
     evening for Anegada Passage Southward to 17N.

     Small Craft Advisory until 8 PM AST this evening for Coastal
     Waters OF Southwestern Puerto Rico out 10 NM.

     Small Craft Advisory until 2 AM AST Wednesday for Mona Passage
     Southward to 17N.

&&

SHORT TERM...CAM
LONG TERM....TW
PUBLIC DESK...CAM
Hazardous weather outlook, Feb 24, 4:18 AM CST, 2 hours 49 minutes before
Perspectivas sobre Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorologia San Juan PR
549 AM AST lunes 24 de febrero de 2020

AMZ710>745-PRZ001>013-250900-
San Juan y Vecindad-Noreste-Sureste-Este Interior-Norte Central-
Interior Central-Ponce y Vecindad-Noroeste-Oeste Interior-Mayaguez y
Vecindad-Suroeste-Culebra-Vieques-Aguas cercanas y mar afuera del
Atlantico y Caribe-
549 AM AST lunes 24 de febrero de 2020

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Puerto Rico y las aguas costeras del Atlantico.

.Dia Uno...Hoy y esta noche

.Inundaciones...Lluvias fuertes pudieran resultar en inundaciones
urbanas y de riachuelos.

.Viento...Vientos sostenidos en exceso a las 20 mph a traves de las
aguas del Atlantico, el Pasaje de la Mona y sectores de la costa
norte de Puerto Rico.

.Oleaje...Se espera oleaje vigoroso de hasta 10 pies a traves de las
aguas del Atlantico y los Pasajes del Caribe.

.Corrientes marinas...Existe riesgo alto de corrientes marinas para
las costas desde el noroeste al noreste de Puerto Rico y Culebra.

.Dias dos hasta el siete...martes a domingo

Una marejada del noroeste creara condiciones maritimas peligrosas
con riesgo alto de corrientes marinas hata al menos el miercoles. El
potencial de aguaceros se mantendra alto hasta al menos el martes
por el paso de los remanentes de un frente frio. Inundaciones
urbanas y de riachuelos son posibles a traves de sectores de Puerto
Rico con la lluvia mas fuerte.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores. Sin embargo, se
les exhorta a los observadores individuales a reportar corrientes
marinas al Servicio Nacional de Meteorologia en San Juan.

AMZ715-725-VIZ001-002-250900-
San Tomas, San John y Islas Adyacentes-Santa Cruz-
Aguas cercanas del Atlantico y aguas costeras adyacentes
del Caribe-
549 AM AST lunes 24 de febrero de 2020

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Islas Virgenes Estadounidenses y las aguas costeras adyacentes.

.Dia uno...Hoy y esta noche

.Viento...Vientos sostenidos en exceso a las 20 mph a traves de las
aguas del Atlantico y el Pasaje de la Mona.

.Oleaje...Se espera oleaje vigoroso de hasta 10 pies a traves de las
aguas del Atlantico y los Pasajes del Caribe.

.Corrientes marinas...Existe riesgo alto de corrientes marinas para
las playas del norte de San Thomas.

.Dias dos hasta el siete...martes a domingo

Una marejada del noroeste creara condiciones maritimas peligrosas
con riesgo alto de corrientes marinas hata al menos el miercoles. El
potencial de aguaceros se mantendra alto hasta al menos el martes
por el paso de los remanentes de un frente frio.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores. Sin embargo, se
les exhorta a los observadores individuales a reportar corrientes
marinas al Servicio Nacional de Meteorologia en San Juan.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:06 AM CSTAreal Flood AdvisoryJSJ114 min
Feb 24, 8:09 AM CSTFlash Flood WarningJSJ3 hr
Feb 24, 9:45 AM CSTAreal Flood AdvisoryJSJ107 min
Feb 24, 12:56 PM CSTAreal Flood AdvisoryJSJ3 hr

Nearby

High Surf Advisories in U.S. Virgin Islands, 2020High Surf Advisories in Puerto Rico, 2020Every high surf advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.